This worries me a lot

Omxxl

Explorer
Joined
Mar 6, 2026
Messages
163
Reaction score
76
Location
Europa
I've been using Reta for 9 weeks now. When I bumped my dose up to 2mg this past week, the anhedonia came back.

Honestly, I feel okay, but I've realized that things I used to really enjoy no longer appeal to me—the only things I seem to need are working out and eating healthy. I'm seeing my friends less often, and they've started asking why I come across as more serious. I feel completely fine, yet my interest in things is just gone.

The upside is that I've quit alcohol and junk food. What scares me, though, is that I might be turning into someone who isn't sociable. Has anyone else gone through this? Does it improve over time?

I'm planning to keep taking Reta through September and then taper off, but I don't want to lose a whole summer without getting to enjoy the things I love most. I'd really appreciate hearing what you all think—thanks!
 
Keep pushing until you reach your physical goals. You may need to pretend mentally until it becomes real. Make a deliberate attempt to reach out to friends or find something to laugh about.
 
Mr. Blonde said:

Keep pushing until you reach your physical goals. You may need to pretend mentally until it becomes real. Make a deliberate attempt to reach out to friends or find something to laugh about.
Appreciate it! I'll give that a deliberate shot. Solid advice.
 
To me this comes across as depression rather than something else. It took roughly 6 months before my body got used to GLP's, and even now, the day after my injection I tend to nap and stay in more — that hits me harder whenever the dose goes up.
 
I'm curious whether making the change to tirzepitide could be beneficial 🤔 A lot of folks assume the latest choice will automatically be superior, yet that isn't necessarily the case.
 
While I can't speak to reta specifically, I've come across mentions that tirz may be tied to anhedonia. I've also picked this up anecdotally from folks I know personally. My guess is that it involves the reward pathway getting altered by tirz, and possibly by reta too.

Speaking as someone without expertise, my suggestion is to be gentle with yourself and ease back into your hobbies without any pressure. That said, make a deliberate point of nurturing your relationships—the healthy ones.
 
I figure this may simply be an expected part of the process. Every one of my unhealthy routines has disappeared, and I suspect the flat, dull feeling is tied into the mental wiring behind that change. After 25+ years I quit drinking, I no longer use weed, and I even broke the nail-biting habit. Porn registers as a purely biological function, nothing beyond that. I might qualify for life as a monk. These are significant physiological shifts. Nothing makes me believe this is forever, so I keep nudging myself toward greater involvement. For the gains I get, I can accept the trade off.
 
I'm on Tirz and there are days when I feel really down. I keep forcing myself to get out and do everything. What I've noticed is that when I simply make myself begin an activity, I tend to like it after I've gotten going. The hard part is the mental push required to start.
 
SeaGypsy said:

I'm on Tirz and there are days when I feel really down. I keep forcing myself to get out and do everything. What I've noticed is that when I simply make myself begin an activity, I tend to like it after I've gotten going. The hard part is the mental push required to start.
Exactly right. What I've noticed is that getting going takes effort, yet as soon as I'm moving, everything feels fine. For me, many activities actually end up feeling more rewarding, since losing weight has opened up tasks that used to be hard or even out of reach.
 
You might want to check out this thread.

Anhedonia... that blaaaaah feeling.

/community-link/thread/6826/
 
Dos-Dox said:

You might want to check out this thread.

Anhedonia... that blaaaaah feeling.

/community-link/thread/6826/
From what I've been through, it does eventually fade... the key was giving my body enough time to adjust. Still, that thread is definitely worth going through. And honestly, I think we could all use summer coming back... to get some of that vitamin d therapy going...
 
Dos-Dox said:

You might want to check out this thread.

Anhedonia... that blaaaaah feeling.

/community-link/thread/6826/
Wow, I appreciate that. That thread has already given me a ton of information. Thanks for letting me know about it. I've got it saved now
 
Jerrey said:

SeaGypsy said:

I'm on Tirz and there are days when I feel really down. I keep forcing myself to get out and do everything. What I've noticed is that when I simply make myself begin an activity, I tend to like it after I've gotten going. The hard part is the mental push required to start.
Exactly right. What I've noticed is that getting going takes effort, yet as soon as I'm moving, everything feels fine. For me, many activities actually end up feeling more rewarding, since losing weight has opened up tasks that used to be hard or even out of reach.
I feel the same way — it's nice to finally handle tasks that used to be such a struggle
 
Genuinely grateful for the support and advice from everyone here. There's something different about life once impulses and addictions stop steering you. These days the focus is me — oddly unfamiliar. Turns out I had lost the habit of putting myself first.
 
Omxxl said:

Genuinely grateful for the support and advice from everyone here. There's something different about life once impulses and addictions stop steering you. These days the focus is me — oddly unfamiliar. Turns out I had lost the habit of putting myself first.
I'm not sure whether you're looking into other peptides, but Mots-c is something I reach for when I want a boost. That 14-day protocol is still what I'm running, though it's earned a permanent spot in the tool kit. It carries me through most of the day, and then it simply tapers off without any crash. For getting myself mentally ready before a big meeting or a deadline, NA Semax is my pick. IN works better for me than SQ, but with SQ I just use a slightly larger amount. Using one peptide to offset the anhedonia brought on by another still leaves me undecided, yet it is helping.
 
For the first few weeks this was my experience too... social events were impossible for me ... and if I did attend ... everyone else was drinking while I just had soda and lemon lol, pretending it was a vodka ... but in the end, once the results became visible ... I was a changed person and they saw me in a new light .. it really is only a matter of days mate... in the end, things have gone back to normal now..
 
Back
Top